File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Hermitian metric with constant holomorphic sectional curvature on convex domains

TitleHermitian metric with constant holomorphic sectional curvature on convex domains
Authors
Issue Date2000
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijm/ijm.shtml
Citation
International Journal Of Mathematics, 2000, v. 11 n. 6, p. 849-855 How to Cite?
AbstractLet D be a bounded convex domain in ℂn with a Hermitian metric ds2 = Σ gij̄dzidz̄j of constant negative holomorphic sectional curvature such that all components gij̄ blow up to infinity on the boundary of D. Then D is biholomorphic to the Euclidean ball.
Persistent Identifierhttp://hdl.handle.net/10722/75416
ISSN
2015 Impact Factor: 0.529
2015 SCImago Journal Rankings: 0.926
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorWong, Ben_HK
dc.date.accessioned2010-09-06T07:10:54Z-
dc.date.available2010-09-06T07:10:54Z-
dc.date.issued2000en_HK
dc.identifier.citationInternational Journal Of Mathematics, 2000, v. 11 n. 6, p. 849-855en_HK
dc.identifier.issn0129-167Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75416-
dc.description.abstractLet D be a bounded convex domain in ℂn with a Hermitian metric ds2 = Σ gij̄dzidz̄j of constant negative holomorphic sectional curvature such that all components gij̄ blow up to infinity on the boundary of D. Then D is biholomorphic to the Euclidean ball.en_HK
dc.languageengen_HK
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijm/ijm.shtmlen_HK
dc.relation.ispartofInternational Journal of Mathematicsen_HK
dc.titleHermitian metric with constant holomorphic sectional curvature on convex domainsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0129-167X&volume=11 No6&spage=849&epage=855&date=2000&atitle=Hermitian+Metric+with+Constant+Holomorphic+Sectional+Curvature+on+Convex+Domainsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1142/S0129167X00000416-
dc.identifier.scopuseid_2-s2.0-0034349536en_HK
dc.identifier.hkuros63190en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0034349536&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue6en_HK
dc.identifier.spage849en_HK
dc.identifier.epage855en_HK
dc.identifier.isiWOS:000089894200006-
dc.publisher.placeSingaporeen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridWong, B=7402023236en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats